On a class of weighted Gauss-type isoperimetric inequalities and applications to symmetrization
Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015), p. 197-214
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter le site de la revue
@article{RSMUP_2015__133__197_0,
     author = {Marini, Michele and Ruffini, Berardo},
     title = {On a class of weighted Gauss-type isoperimetric inequalities and applications to symmetrization},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {133},
     year = {2015},
     pages = {197-214},
     mrnumber = {3354951},
     language = {en},
     url = {http://http://www.numdam.org/item/RSMUP_2015__133__197_0}
}
Marini, Michele; Ruffini, Berardo. On a class of weighted Gauss-type isoperimetric inequalities and applications to symmetrization. Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015) pp. 197-214. http://www.numdam.org/item/RSMUP_2015__133__197_0/

[1] L. Ambrosio, N. Fusco, D. Pallara: Functions of bounded variation and free discontinuity problems, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press, New York, 2000. | MR 1857292 | Zbl 0957.49001

[2] M.F. Betta, F. Brock, A. Mercaldo, M. R. Posteraro: A comparison result related to Gauss measure, C. R. Math. Acad. Sci. Paris, 334 (2002), 451–456. | MR 1890632 | Zbl 1004.35044

[3] M.F. Betta, F. Brock, A. Mercaldo, M.R. Posteraro, A weighted isoperimetric inequality and applications to symmetrization, J. Inequal. Appl., 4 (1999), 215–240. | MR 1734159 | Zbl 1029.26018

[4] L. Brasco, G. De Philippis, B. Ruffini: Spectral optimization for the Stekloff-Laplacian: the stability issue, J. Funct. Anal., 262 (2012), 4675–4710. | MR 2913683 | Zbl 1245.35076

[5] L. Brasco, G. Franzina: An anisotropic eigenvalue problem of Stekloff type and weighted Wulff inequalities, Nonlinear Differential Equations Appl., 20 (2013), 1795–1830. | MR 3128695 | Zbl 1292.35192

[6] F. Brock, F. Chiacchio, A. Mercaldo: A class of degenerate elliptic equations and a Dido’s problem with respect to a measure, J. Math. Anal. Appl., 348 (2008), 356–365. | MR 2449353 | Zbl 1156.35048

[7] F. Brock, F. Chiacchio, A. Mercaldo: Weighted isoperimetric inequalities in cones and applications, Nonlinear Anal., 75 (2012), 5737–5755. | MR 2948294 | Zbl 1253.26049

[8] G. Di Blasio: Linear elliptic equations and Gauss measure, J. Inequal. Pure Appl. Math, 4 (2003), 1–11. | MR 2048609 | Zbl 02107674

[9] G. Di Blasio, F. Feo, M. R. Posteraro: Regularity results for degenerate elliptic equations related to Gauss measure, Math. Inequal. Appl., 10 (2007), 771–797. | MR 2358664 | Zbl 1138.35028

[10] E.H. Lieb, M. Loss: Analysis, American Mathematical Society, 1997. | MR 1415616 | Zbl 0966.26002

[11] F. Maggi: Sets of finite perimeter and geometric variational problems, Cambridge Studies in Advanced Mathematics, 2012. | MR 2976521 | Zbl 1255.49074

[12] G. Talenti: Elliptic equations and rearrangements, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 4 (1976), 697–718. | Numdam | MR 601601 | Zbl 0341.35031

[13] Y. J. Tian, F. Q. Li: On the Case of Equalities in Comparison Results for Elliptic Equations Related to Gauss Measure, J. Math. Res. Exposition, 30 (2010), 761–774. | MR 2762765 | Zbl 1240.35133

[14] N. S. Trudinger: Linear elliptic operators with measurable coefficients, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 27 (1973), 265–308. | Numdam | MR 369884 | Zbl 0279.35025